MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT MAK COAXIAL MINI ACCESS KIT

MERIT MEDICAL SYSTEMS MEXICO MERIT MAK COAXIAL MINI ACCESS KIT
Catalog Number MAK501N-E/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
Customer alleges that the wire tip sheared off during vascular access.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
MERIT MAK COAXIAL MINI ACCESS KIT
Common Device Name
MINI ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key20904005
Report Number3011642792-2024-00086
Device Sequence Number4008452
Product Code DRE
UDI-Device Identifier00884450012840
UDI-Public00884450012840
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMAK501N-E/A
Device Lot NumberI3065824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown